# SDR HNAA0600214

- Difficulty date: December 19, 2006
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 46,723 hours, 51,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL IN CABIN.  ODOR CLEARED BEFORE TAKEOFF THEN RETURNED LAST MIN OF APPROACH.  CHECKED NR 1 AND NR 2 ENGINE OIL AND ACM OIL QUANTITY, PERFORMED ENGINE RUN WITH BLEEDS BOTH ON AND OFF UNABLE TO DUPLICATE ON GROUND.
